MAUDE Adverse Event Report: KCI USA, INC. PREVENA PEEL PLACE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA PEEL PLACE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1001US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
C-section: incision management system wouldn't shut off once secured to patient.Battery had to be removed in order to get pump to shut off.Foam dressing was secure around entire perimeter - but unable to use on patient due to non-functioning.

Brand Name
PREVENA PEEL PLACE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
6203 farinon dr.
san antonio TX 78249
MDR Report Key20236110
Report Number20236110
Device Sequence Number18309593
Product Code OMP
UDI-Device Identifier00849554000117
UDI-Public(01)00849554000117(17)260930(10)C15091V006
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/28/2024
Report Date (Section F) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRE1001US
Device Catalogue NumberPRE1001US
Device Lot NumberC15091V006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale
Patient Weight137 KG
Date Report Sent to FDA05/29/2024